# SDR ASAA9910124

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Misdrilled
- Location: Bs 847
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND DOUBLE HOLES IN AFT CARGO DOOR, AFT FRAME SKIN DOUBLE FROM STRINGER 20 TO 24 RT, BS 847.  REPAIRED PER EA 5330-01377.  (M)
